# SDR COMA0260716

- Difficulty date: December 15, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 9,600 hours, 9,840 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 98210H3134
- Condition: Inoperative
- Location: R/H
- Part time: 9,526 hours, 9,763 cycles
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5271 R/H COCKPIT WINDOW HEAT CAUTION.REPLACED THE COPILOTS WINDOW.
